Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 4, Pages 550–554 (Mi zvmmf10181)  

This article is cited in 1 scientific paper (total in 1 paper)

A bilinear algorithm of length $22$ for approximate multiplication of $2\times 7$ and $7\times 2$ matrices

A. V. Smirnov

Department of Justice, Russian Federal Center of Forensic Examination, Khokhlovskii pereul. 13-2, Moscow, 109028, Russia

Abstract: A bilinear algorithm of bilinear complexity 22 for approximate multiplication of $2\times 7$ and $7\times 2$ matrices is presented. An upper bound is given for the bilinear complexity of approximate multiplication of $2\times 2$ and $2\times n$ matrices ($n\geqslant1$).

Key words: matrix multiplication, fast algorithm for multiplying matrices, bilinear algorithm, approximate bilinear algorithm, bilinear complexity, length of algorithm.

DOI: https://doi.org/10.7868/S0044466915040171

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:4, 541–545

Bibliographic databases:

UDC: 519.612
MSC: Primary 68Q25; Secondary 65F99
Received: 16.06.2014
Revised: 26.08.2014

Citation: A. V. Smirnov, “A bilinear algorithm of length $22$ for approximate multiplication of $2\times 7$ and $7\times 2$ matrices”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015), 550–554; Comput. Math. Math. Phys., 55:4 (2015), 541–545

Citation in format AMSBIB
\Bibitem{Smi15}
\by A.~V.~Smirnov
\paper A bilinear algorithm of length~$22$ for approximate multiplication of $2\times 7$ and $7\times 2$ matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 4
\pages 550--554
\mathnet{http://mi.mathnet.ru/zvmmf10181}
\crossref{https://doi.org/10.7868/S0044466915040171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343116}
\zmath{https://zbmath.org/?q=an:06458229}
\elib{https://elibrary.ru/item.asp?id=23299882}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 4
\pages 541--545
\crossref{https://doi.org/10.1134/S0965542515040168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354067600001}
\elib{https://elibrary.ru/item.asp?id=24027862}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928891790}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10181
  • http://mi.mathnet.ru/eng/zvmmf/v55/i4/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. M. Landsberg, N. Ryder, “On the geometry of border rank algorithms for $n\times2$ by $2\times2$ matrix multiplication”, Exp. Math., 26:3 (2017), 275–286  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:29
    References:31
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022